Asymptotic problems for differential equations with bounded Φ-Laplacian

Došlá, Zuzana and Cecchi, Mariella and Marini, Mauro: Asymptotic problems for differential equations with bounded Φ-Laplacian.

[img]
Preview
Cikk, tanulmány, mű
ejqtde_spec_001_2009_009_001-018.pdf

Download (180kB) | Preview
Item Type: Journal
Publication full: Electronic journal of qualitative theory of differential equations : special edition
Date: 2009
Volume: 1
Number: 9
ISSN: 1417-3875
Page Range: pp. 1-18
Uncontrolled Keywords: Laplace-egyenlet, Differenciálegyenlet, Nemlineáris határérték probléma
Additional Information: Bibliogr.: p. 17-18.
Date Deposited: 2017. May. 18. 11:26
Last Modified: 2020. Jul. 29. 12:20
URI: http://acta.bibl.u-szeged.hu/id/eprint/42788

Actions (login required)

View Item View Item